# SDR USAA040205

- Difficulty date: May 6, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Engine: Ge CFM56*
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR CAP CRACKED (.2187 INCH CRACK)  WBL 157 LT WING UPPER SKIN AT AFT SPAR.
